# SDR EE4Y201202060025

- Difficulty date: February 6, 2012
- Submitted: February 6, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 22,546 hours, 10,770 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON AFT LOWER SECTION, INBD AND OTBD SKIN FAIRING WITH CORROSION.  THE DAMAGED PARTS WERE REPLACED IAW SRM 51-72-11, PARA 4 AND 6.
